# SDR ABXA070073

- Difficulty date: March 18, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 71,464 hours, 34,387 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Flange
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, EICAS MESSAGE LEFT ENGINE OVERHEAT DISPLAYED WITH ENGINE OVERHEAT LIGHT ILLUMINATED.  LIGHT REMAINED ILLUMINATED AFTER THRUST REDUCTION.  ENGINE WAS SHUTDOWN.  DID AIR TURNBACK TO STA SAL.  OPENED NR 1 ENGINE COWL, INSPECTED BLEED AIR DUCTING.  FOUND LOOSE DUCT FLANGE NEAR TURBINE LOOSE.  TIGHTENED FLANGE HARDWARE.  RUN-UP NR 1 ENGINE TO 60 - 80 PERCENT N2 LIGHTS AND EICAS MESSAGE REMAINED OUT.  ALSO REPLACED FIRE DETECTION CARD IAW DC9 MM 26-10-01.  OVERHEAT LOOPS 1 & 2 SYSTEM OPS CHECKED GOOD.
